Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Suspected warfarin related intracranial hemorrhage

  • At: 2005 FIP Congress in Cairo (Egypt)
  • Type: Poster
  • By: MAO, Chien Tai (Chang Gung Memorial Hospital, Section of Pharmacy Services, Tao-Yuan, China Taiwan)
  • Co-author(s): Deng (Chang Gung Memorial Hospital, Chiayi, China Taiwan)
  • Abstract:

    OBJECTIVE: To report a case with intracranial hemorrhage (ICH) related to warfarin therapy. CASE SUMMARY: A 49-year-old woman who had been taking warfarin therapy for underlying rheumatic heart disease, and replaced prosthetic heart valve include mitral and aortic valve 10 years ago. She was sent to emergency department with suffered nausea,

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses